Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 76, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 25, 2010, 8:50 AM CDT for Jefferson Davis County, Lawrence County, Marion County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2010, 8:50 AM CDT (13:50 UTC)
- Expired
- Jul 25, 2010, 11:21 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Davis County, MS, Lawrence County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 9:45 AM CDT | FLASH FLOOD | Columbia, MS | SHERIFF REPORTED FLOODING IN THE CITY OF COLUMBIA WITH THE HEAVY RAIN. |
| Jul 25, 11:00 AM CDT | HEAVY RAIN 3.5 | 3 Ne Columbia, MS | VERY HEAVY RAIN FELL WITH 3.5 INCHES FALLING BETWEEN 7AM AND 11AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3379 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
411
WGUS54 KJAN 251350
FFWJAN
MSC065-077-091-251645-
/O.NEW.KJAN.FF.W.0076.100725T1350Z-100725T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
850 AM CDT SUN JUL 25 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
SOUTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...KOKOMO...SANDY HOOK...COLUMBIA...
* UNTIL 1145 AM CDT
* AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A LINE OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR
BASSFIELD TO KOKOMO. THE STORMS WERE MOVING TO THE NORTH AT ABOUT
10 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE
TO THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PROGRESS...CARSON...PRENTISS AND MONTICELLO
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3100 8984 3107 8985 3107 8991 3113 8995
3114 9001 3125 9004 3133 9004 3133 9007
3136 9011 3162 9011 3162 8977 3155 8960
3144 8958 3143 8973 3100 8973
$$
BK2 follow-up statements
072
WGUS74 KJAN 251553
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1053 AM CDT SUN JUL 25 2010
MSC077-091-251602-
/O.CAN.KJAN.FF.W.0076.000000T0000Z-100725T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MS-LAWRENCE MS-
1053 AM CDT SUN JUL 25 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
LAWRENCE AND MARION COUNTIES...
LAT...LON 3152 8995 3153 8997 3162 8997 3162 8976
3154 8960 3144 8958 3143 8966 3144 8982
3139 8982 3139 8996
$$
MSC065-251645-
/O.CON.KJAN.FF.W.0076.000000T0000Z-100725T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON DAVIS MS-
1053 AM CDT SUN JUL 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
SOUTHERN JEFFERSON DAVIS COUNTY...
AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT SHOWERS PRODUCING VERY HEAVY 5 MILES SOUTH OF BASSFIELD. THE
STORMS WERE MOVING NORTH AT ABOUT 10 MPH. ESTIMATED RADAR RAINFALL
AMOUNTS...ON THE ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE
PAST THREE HOURS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MELBA...PROGRESS...CARSON AND PRENTISS
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES. IN ADDITION
OTHER LOW LYING AND OTHER POOR DRAINAGE AREAS INCLUDING SEWERS...
DITCHES AND CULVERTS MAY ALSO OVERFLOW.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3152 8995 3153 8997 3162 8997 3162 8976
3154 8960 3144 8958 3143 8966 3144 8982
3139 8982 3139 8996
$$
BK864
WGUS74 KJAN 251621
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT SUN JUL 25 2010
MSC065-251631-
/O.CAN.KJAN.FF.W.0076.000000T0000Z-100725T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON DAVIS MS-
1121 AM CDT SUN JUL 25 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN JEFFERSON
DAVIS COUNTY...
LAT...LON 3152 8995 3153 8997 3162 8997 3162 8976
3154 8960 3144 8958 3143 8966 3144 8982
3139 8982 3139 8996
$$
BKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:30 AM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jul 25, 3:30 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 330 AM CDT SUN JUL 25 2010 SHORT TERM(TODAY THROUGH MONDAY NIGHT)...EARLY MORNING SHRA ALREADY BREAKING OUT ACROSS MANY SECTIONS OF THE CWFA AS REMNANTS OF BONNIE MOVING UP THE MS RIVER AND INTO N CENTRAL LA TODAY...BRINGING SOME MUCH NEEDED RAINFALL. NEAR 80F SURFACE DEWPOINTS OBSERVED WITH THE 1012MB LOW CENTER CROSSING KMSY WITH PWATS OF 2.3+ INCHES AND THIS AMOUNT OF MOISTURE SHOULD STILL EASILY BE CAPABLE OF PRODUCING TROPICAL DOWNPOURS OF LOCALLY HEAVY RAINFALL OF 2 INCHES ALONG/JUST E OF THE TRACK. WILL KEEP THE LOCALIZED FLOODING WORDING IN THE HWO OVER SWRN MS AND PORTIONS OF NERN LA THROUGH TONIGHT ANTICIPATING THE CONCENTRATED MOISTURE. HOPEFULLY...WE CAN PUT A DENT IN THE RAINFALL DEFICITS FOR 2010 WHICH ARE RUNNING 8-15 INCHES IN SOME LOCATIONS W OF I-55. THE BROADER MID-UPPER LEVEL CIRCULATION CENTER(TUTT) IN CENTRAL TX WILL MAINTAIN THE DEEPER SURGE OF MOISTURE UP THE MS RIVER VALLEY THROUGH MONDAY BEFORE SOME DRIER BEGINS ENTERING THE REGION FROM THE E STARTING MONDAY NIGHT. THE CENTRAL TX UPPER CYCLONE ALMOST STALLS OUT TONIGHT BEFORE RESUMING A WLY DRIFT INTO W TX ON MONDAY. BY MONDAY NIGHT...THE SEMI-PERMANENT SUBTROPICAL RIDGE OVER GA/SC BUILDS WWD AGAIN INTO THE TN VALLEY TO START A SLOW DRYING PROCESS AGAIN FOR THE CENTRAL GULF STATES. WILL MAINTAIN SCATTERED/LIKELY POPS ACROSS OUR SWRN 2/3 OF THE CWFA TODAY AND BEGIN TO TAPER OFF POPS MONDAY AFTERNOON FROM E TO W. MAV TEMPS GENERALLY ACCEPTED AS ADDITIONAL CLOUDS/SHRA WILL HOLD DOWN HIGHS SLIGHTLY AND HOLD UP LOWS TO BETWEEN 74-78F./40/ .LONG TERM(TUESDAY THROUGH SUNDAY)...THE PRIMARY WEATHER CONCERNS WILL BE THE TROPICAL MOISTURE COMING FROM THE REMNANTS OF WHAT WAS BONNIE AND OTHER TROPICAL INFLOW FROM THE GULF...FOLLOWED BY THE UPPER RIDGE REGAINING ITS GRIP ON THE REGION. ALSO WITH THE UPPER RIDGE REBUILDING OVER THE REGION THIS MAY BRING ANOTHER ROUND OF EXCESSIVE HEAT ADVISORIES. ONCE THE REMNANTS OF BONNIE MOVES FARTHER INLAND...THE MODELS CONTINUE TO SHOW PLENTY OF TROPICAL MOISTURE FLOWING INTO THE ARKLAMISS REGION. THERE WILL BE A CHANCE OF RAIN FOR TUESDAY THROUGH THURSDAY. ON FRIDAY THROUGH SUNDAY THE UPPER RIDGE WILL REGAINS ITS GRIP ACROSS THE REGION. THE GFS SEEMS TO OVER FORECAST THE CLOUD COVER AND RAIN CHANCES AROUND THE UPPER RIDGE AS IT TRIES TO KEEP MOVING THE RIDGE AROUND AND BRING IN DISTURBANCES IN NORTHWEST FLOW. PREFER TO GO WITH THE CANADIAN...ENSEMBLES AND THE EUROPEAN SOLUTIONS FOR LESS RAIN CHANCES WITH THE UPPER RIDGE. AS THE UPPER RIDGE BUILDS LATER IN THE WEEK OUR CHANCES OF RAIN WILL BEGIN TO GO DOWN FOR THURSDAY THROUGH SUNDAY. THIS WILL CAUSE OUR CONVECTION TO BECOME MORE DIURNAL. THE GFS CONTINUES TO SUGGESTS THERE WILL BE PLENTY OF CLOUDS AROUND...SO LOOKING FOR MORE WARM ADVECTION/TROPICAL ACTIVITY THROUGH TUESDAY AND WEDNESDAY OF NEXT WEEK. SO WITH THIS IN MIND PUT IN DRYER POPS FOR FRIDAY THROUGH SUNDAY. CONTINUED TO KEEP TUESDAY AND WEDNESDAY HIGHS A LITTLE LOWER WITH THE CLOUD COVER AND CHANCES OF RAIN. OTHERWISE WENT WITH A COMBO OF MEX...GMOS AND MEN GUIDANCE. TEMPS WILL GRADUALLY RISE FROM THE LOWER TO MIDDLE 90S TO THE MIDDLE AND UPPER 90S FOR FRIDAY THROUGH SUNDAY AS THE UPPER RIDGE REBUILDS OVER THE REGION. FOR FRIDAY THROUGH SUNDAY HEAT INDEXES WILL PUSH FROM 105 TO NEAR 109...WHICH MAY REQUIRE SOME EXCESSIVE HEAT ADVISORIES IN SOME AREAS. MADE SOME ADJUSTMENTS TO LOWER MEX GUIDANCE POPS THURSDAY THROUGH SUNDAY...BUT MEX POPS LOOKED GENERALLY OK FOR TUESDAY AND WEDNESDAY./17/ .AVIATION...MVFR CLOUDS AND MOISTURE WILL BE SPREADING INTO THE REGION FROM THE SOUTH THIS MORNING. OTHERWISE...VFR CLOUD LAYERS ABOVE 5K FEET WILL DOMINATE THE AREA THROUGH MONDAY. NUMEROUS SHRA AND ISOLATED TSRA WILL RESULT IN IFR CONDITIONS AT TIMES... ESPECIALLY ALONG AND SW OF HIGHWAY 49 BEFORE 02Z. SELY LOW LEVEL WINDS WILL PICK UP TO AROUND 7-10KTS BY THIS AFTERNOON DIMINISHING TONIGHT TO LESS THAN 6KTS...SOME GUSTS OVER SWRN MS COULD REACH 20-25KTS CLOSER TO THE CENTER OF BONNIE. LOOK FOR STEADILY IMPROVING CEILING LEVELS STARTING MONDAY NIGHT AS WHAT IS LEFT OF BONNIE MOVES THROUGH CENTRAL/WRN AR AWAY FROM OUR REGION./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 75 93 74 / 49 26 34 24 MERIDIAN 92 74 93 72 / 49 26 27 24 VICKSBURG 92 74 92 74 / 52 26 40 24 HATTIESBURG 90 75 92 74 / 69 26 48 24 NATCHEZ 89 74 90 74 / 68 26 57 24 GREENVILLE 95 76 93 74 / 27 26 40 24 GREENWOOD 94 75 94 74 / 32 26 36 24 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/40
Hazardous weather outlook, Jul 25, 4:40 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 440 AM CDT SUN JUL 25 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>043-047>049- 053>055-059>066-072>074-260945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 440 AM CDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF TROPICAL DEPRESSION BONNIE ARE EXPECTED TO TRACK NORTHWESTWARD ACROSS PORTIONS OF SOUTHWEST MISSISSIPPI AND NORTHEAST LOUISIANA FOR TODAY...RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION. COPIOUS AMOUNTS OF TROPICAL MOISTURE WILL ACCOMPANY THIS SYSTEM RESULTING IN PERIODS OF LOCALLY HEAVY RAINFALL. RAINFALL ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE WITH THE SHOWERS AND STORMS...WHICH COULD RESULT IN PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS ARE EXPECTED FROM MID TO LATE WEEK...AS A RIDGE OF HIGH PRESSURE STRENGTHENS OVER THE AREA. AFTERNOON HEAT INDEX READINGS COULD REACH THE 105 TO 108 DEGREE RANGE DURING THE MID TO LATE WEEK TIME FRAME. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ018-019-025>033-035>039-044>046-050>052-056>058-260945- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- 440 AM CDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS ARE EXPECTED FROM MID TO LATE WEEK...AS A RIDGE OF HIGH PRESSURE STRENGTHENS OVER THE AREA. AFTERNOON HEAT INDEX READINGS COULD REACH THE 105 TO 108 DEGREE RANGE DURING THE MID TO LATE WEEK TIME FRAME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Special weather statement, Jul 25, 5:58 AM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 558 AM CDT SUN JUL 25 2010 MSZ072-251155- MARION MS- 558 AM CDT SUN JUL 25 2010 ...HEAVY RAIN AND LIGHTNING PASSING PICKWICK MOVING NORTHWEST... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINS...GUSTY WINDS OF 30 MPH AND FREQUENT LIGHTNING STRIKES WAS LOCATED OVER PICKWICK AT 558 AM CDT...MOVING NORTHWEST AT 20 MPH. VERY HEAVY RAINS AND GUSTY WINDS OF 30 MPH COULD AFFECT THE KOKOMO TO COLUMBIA AREAS THROUGH 700 AM ALONG WITH MINOR STREET AND LOW LAND FLOODING. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL MARION COUNTY SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, Jul 25, 7:49 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 749 AM CDT SUN JUL 25 2010 MSZ063-064-072-251400- MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS- 749 AM CDT SUN JUL 25 2010 ...HEAVY RAINS OF 2 TO 3 INCHES LIKELY WEST OF PEARL RIVER... A CLUSTER OF VERY HEAVY SHOWERS AND STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINS OF 2 TO 3 INCHES...FREQUENT LIGHTNING AND GUSTY WINDS OF 35 MPH WAS LOCATED 6 MILES SOUTHWEST OF PICKWICK AT 746 AM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAINS WILL IMPACT AREAS FROM SANDY HOOK AND KOKOMO THROUGH 900 AM ALONG WITH MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN JEFFERSON DAVIS...SOUTHERN LAWRENCE AND WESTERN MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 40
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:21 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Jul 25, 10:30 AM CDT | Flash Flood Watch | JAN | Clarke, Covington, Forrest, Jasper, Jefferson Davis, Jones and 5 more | 4 hr |
| Jul 25, 2:54 PM CDT | Heat Advisory | JAN | Attala, Carroll, Choctaw, Clay, Grenada, Kemper and 9 more | 5 hr |
| Jul 25, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 48 min |
| Jul 25, 5:07 PM CDT | Flash Flood Warning | JAN | Grenada | 61 min |
| Jul 25, 5:24 PM CDT | Flash Flood Warning | JAN | Attala, Carroll, Holmes, Montgomery | 106 min |
| Jul 25, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes | 34 min |
| Jul 25, 6:24 PM CDT | Flash Flood Warning | JAN | Choctaw, Webster | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.